# SDR IPXA10659796

- Difficulty date: May 3, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410450
- Part serial: 000648
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING NR 9 SLAT OTBD SE SKIN RIVET HOLE FOUND CRACKED     RT WING NR9 SLAT L/E OTBD NOSE SKIN AT OSS641.9 AREA SKIN REPAIRED IAW SRM 57-43-01-2R2 FIG 201, ORG MATL IS CLAD7075T6-0.063IN, CRK LENGTH IS 0.2" DAMAGED CUTOUT IS 8.875" X 7.125" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH CLAD7075T6-0.071" AS REPAIR DOUBLER AND CLAD7075T6-0.063" AS REPAIR PLATE. REPAIR SIZE IS 12" X 10.5"
